Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 101, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 30, 2013, 9:32 PM CDT for 5 counties in Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2013, 9:32 PM CDT (02:32 UTC)
- Expired
- May 30, 2013, 10:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Dent County, MO, Phelps County, MO, Pulaski County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 143 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.5 hours before the alert went out and 370 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 753 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
781
WUUS53 KSGF 310232
SVRSGF
MOC065-161-169-215-229-310315-
/O.NEW.KSGF.SV.W.0101.130531T0232Z-130531T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
SOUTHEASTERN PULASKI COUNTY IN CENTRAL MISSOURI...
NORTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
EASTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1015 PM CDT
* AT 930 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 19 MILES SOUTHWEST OF FORT LEONARD WOOD TO 13
MILES WEST OF HOUSTON TO MOUNTAIN GROVE...AND MOVING NORTHEAST AT
55 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANUTT...BANGERT...BENDAVIS...BEULAH...BUCYRUS...DARIEN...EDGAR
SPRINGS...GRAFF...HAZELTON...HOUSTON...HOWES...HUGGINS...JADWIN...
LAKE SPRING...LECOMA...LENOX...LICKING...MONTAUK...MOUNTAIN
GROVE...PLATO...PRESCOTT...RAYMONDVILLE...ROBY...SALEM...SIMMONS...
SOUTHWESTERN FORT LEONARD WOOD AND SUCCESS.
THIS WARNING ALSO INCLUDES MONTAUK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3744 9157 3742 9164 3740 9165 3706 9239
3729 9227 3747 9242 3748 9225 3760 9225
3793 9160 3783 9152 3780 9152 3780 9149
3772 9143
TIME...MOT...LOC 0232Z 237DEG 46KT 3748 9229 3734 9217
3714 9227
HAIL...0.88IN
WIND...60MPH
$$
BOXELL1 follow-up statement
049
WWUS53 KSGF 310256
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 PM CDT THU MAY 30 2013
MOC169-229-310306-
/O.CAN.KSGF.SV.W.0101.000000T0000Z-130531T0315Z/
PULASKI MO-WRIGHT MO-
956 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WRIGHT AND
SOUTHEASTERN PULASKI COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3744 9157 3742 9165 3740 9165 3722 9205
3766 9203 3793 9160 3783 9152 3780 9152
3779 9149 3772 9143
TIME...MOT...LOC 0256Z 237DEG 46KT 3764 9196 3750 9184
3730 9194
$$
MOC065-161-215-310315-
/O.CON.KSGF.SV.W.0101.000000T0000Z-130531T0315Z/
DENT MO-PHELPS MO-TEXAS MO-
956 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
TEXAS...SOUTHERN PHELPS AND WESTERN DENT COUNTIES UNTIL 1015 PM
CDT...
AT 953 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 11 MILES NORTHWEST OF LICKING TO LICKING TO
HOUSTON...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANUTT...BANGERT...BEULAH...BUCYRUS...DARIEN...EDGAR SPRINGS...
HAZELTON...HOUSTON...HOWES...JADWIN...LAKE SPRING...LECOMA...LENOX...
LICKING...MONTAUK...PRESCOTT...RAYMONDVILLE AND SALEM.
THIS WARNING ALSO INCLUDES MONTAUK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3744 9157 3742 9165 3740 9165 3722 9205
3766 9203 3793 9160 3783 9152 3780 9152
3779 9149 3772 9143
TIME...MOT...LOC 0256Z 237DEG 46KT 3764 9196 3750 9184
3730 9194
HAIL...0.88IN
WIND...60MPH
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:09 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, May 30, 6:09 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT THU MAY 30 2013
.MESOSCALE DISCUSSION...
ISSUED AT 600 PM CDT THU MAY 30 2013
QUICKLY BECOMING MORE OF A HYDRO EVENT INSTEAD OF A SEVERE WEATHER
EVENT AS STORMS HAVE TRAINED ACROSS THE SAME AREA CAUSING A QUICK
ONE TO TWO INCHES OF RAINFALL AND FLASH FLOODING TO DEVELOP. AT
THE SAME TIME...LOW LEVEL INSTABILITY HAS QUICKLY DIMINISHED WITH
THE HEAVY RAINFALL AND IS HELPING TO DIMINISH THE OVERALL SEVERE
WEATHER RISK. WILL KEEP TORNADO WATCH GOING FOR A BIT LONGER AND
MONITOR CONVECTIVE TRENDS...ESPECIALLY OVER SOUTHWEST CORNER OF
MISSOURI WITH CONVECTION MOVING IN FROM OKLAHOMA.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
A SIGNIFICANT EPISODE OF SEVERE THUNDERSTORMS IS UNDERWAY ACROSS
EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. CLEARING THIS
MORNING ALLOWED FOR SUFFICIENT HEATING TO DESTABILIZE OUR AIRMASS.
THIS INSTABILITY COMBINED WITH DECENT SHEAR...WILL ORGANIZE
STORMS THROUGH THE AFTERNOON...POSING A RISK FOR LARGE HAIL UP TO
THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS IN EXCESS OF 70
MPH...AND TORNADOES. THIS ACTIVITY IS BEING DRIVEN BY A NICE 700
MB SPEED MAX APPROACHING THE REGION FROM KANSAS.
THE HYDROLOGY SITUATION IS ALSO BEING CLOSELY
MONITORED...PARTICULARLY OVER SOUTHEAST KANSAS...AN AREA THAT
EXPERIENCED WIDESPREAD AMOUNTS OF TWO TO FIVE INCHES LAST NIGHT.
FLOODING IS ONGOING ACROSS CHEROKEE...CRAWFORD...AND BOURBON
COUNTIES...AND WILL ONLY BECOME WORSE THIS AFTERNOON AND EVENING.
EVENTUALLY LATE TONIGHT...STORM INTENSITIES AND RAINFALL AMOUNTS
WILL BEGIN TO CEASE...MOST LIKELY SETTING UP A TEMPORARY PERIOD OF
DRY WEATHER THROUGH MOST OF THE DAY ON FRIDAY. HOWEVER...STORMS
WILL ONCE AGAIN FIRE ACROSS EASTERN KANSAS FRIDAY EVENING...AND
EVENTUALLY BLANKET THE OZARKS REGION FRIDAY NIGHT.
THE COMBINATION OF A STRONG LOW LEVEL JET...AND COPIOUS AMOUNTS OF
MOISTURE IN PLACE...WILL BE IDEAL FOR A SIGNIFICANT RISK OF FLASH
FLOODING. AS A MATTER OF FACT...SEVERAL MODELS ARE NOW SUGGESTING
THAT ADDITIONAL WIDESPREAD RAINFALL AMOUNTS COULD RANGE FROM THREE
TO FIVE INCHES...JUST FRIDAY NIGHT AND SATURDAY ALONE.
RAINFALL WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY AFTERNOON
INTO THE EVENING HOURS.
CRAMER
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
A DRY CONTINENTAL AIRMASS WILL BE MUCH WELCOMED ACROSS THE AREA
SUNDAY AND INTO THE EARLY WORK WEEK. THIS AIRMASS COMBINED WITH
NORTHWEST FLOW ALOFT...WILL KEEP GULF MOISTURE AT BAY...ALLOWING
FOR DRY WEATHER THROUGH AT LEAST MONDAY.
THERE IS A SIGNAL FROM THE GFS...INDICATING THAT A SHORTWAVE WILL
APPROACH FROM THE WEST TUESDAY MORNING...POTENTIALLY CREATING A
CLUSTER OF SHOWERS AND THUNDERSTORMS. EVEN IF THIS
MATERIALIZES...THIS CLUSTER WILL MOVE QUICKLY...AND ONLY IMPACT A
FEW LOCATIONS.
WE WILL NEED TO MONITOR THE WEDNESDAY INTO THURSDAY TIME FRAME FOR
ADDITIONAL SHOWERS AND THUNDERSTORMS. MEDIUM RANGE MODELS ALL
SIGNAL A UNSEASONABLY STRONG CLOSED OFF CYCLONE POSITIONED ACROSS
THE NORTHERN PLAINS. THIS COULD SET THE STAGE FOR ANOTHER ACTIVE
PERIOD MID TO LATE NEXT WEEK. LETS JUST GET THROUGH SATURDAY...AND
WE'LL FOCUS A LITTLE MORE ON NEXT WEEK THOUGH :)
CRAMER
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 600 PM CDT THU MAY 30 2013
SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR THE NEXT SEVERAL HOURS
AT SGF AND MOVE INTO THE BBG AREA BY 01-02Z...BUT SHOULD BE MOVING
SOUTHEAST OF JLN. LOW LEVEL WIND SHEAR WILL BE POSSIBLE OVERNIGHT
AS THE LOW LEVEL JET SETS UP. CAN EXPECT MVFR CONDITIONS WITHIN
THE THUNDERSTORMS OTHERWISE EXPECTING VFR. ANOTHER ROUND OF
CONVECTION IS EXPECTED LATE IN THE TAF PERIOD ON FRIDAY AFTERNOON.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ073-097-101.
&&
MESOSCALE...LINDENBERG
SHORT TERM...CRAMER
LONG TERM...CRAMER
AVIATION...LINDENBERGHazardous weather outlook, May 30, 8:09 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 809 PM CDT THU MAY 30 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 809 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... WIDESPREAD THUNDERSTORMS WILL CONTINUE TO SHIFT EAST ACROSS THE MISSOURI OZARKS THIS EVENING AND TONIGHT. THERE IS A LIMITED RISK THAT ANY OF THESE STORMS WILL BECOME SEVERE. FLOODING AND FLASH FLOODING ARE LIKELY ACROSS THE OUTLOOK AREA TONIGHT. EXTREME SOUTHEAST KANSAS WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING...SINCE THIS REGION HAS ALREADY EXPERIENCED TWO TO FIVE INCHES OF WIDESPREAD RAINFALL. THE FLOODING RISK EXTENDS INTO MISSOURI AS WELL AS TRAINING THUNDERSTORMS HAVE BROUGHT TWO TO THREE INCHES OF RAINFALL TO SOME AREAS THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE FROM LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT ALONG AND AHEAD OF A SLOW MOVING COLD FRONT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE ACROSS THE OUTLOOK AREA. IN ADDITION...WIDESPREAD HEAVY RAINFALL IS EXPECTED ACROSS THE ENTIRE OUTLOOK AREA FRIDAY NIGHT. WIDESPREAD SIGNIFICANT FLOODING IS EXPECTED TO UNFOLD ACROSS EXTREME SOUTHEAST KANSAS AND MUCH OF THE MISSOURI OZARKS. STORM TOTAL RAINFALL FROM TODAY THROUGH SATURDAY WILL AVERAGE BETWEEN TWO AND FIVE INCHES...WITH LOCALLY HIGHER AMOUNTS AROUND SIX INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 AM SATURDAY MORNING. SOUTH WINDS WILL GUST TO 30 MPH AT TIMES FRIDAY ACROSS EXTREME SOUTHEASTERN KANSAS AND PORTIONS OF SOUTHWESTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM FOR AREAS SOUTH AND EAST OF AN OSAGE BEACH TO NEOSHO LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, May 30, 7:24 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM FLASH FLOOD PIERCE CITY 36.95N 94.00W
05/30/2013 LAWRENCE MO LAW ENFORCEMENT
NUMEROUS REPORTS OF FLOODING AROUND PIERCE CITY AND THE
NORTH SIDE OF MONETT. MANY INTERSECTIONS UNDER WATER.
&&
BOXELLLocal storm report, May 30, 8:18 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
818 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD 5 NNE BATTLEFIELD 37.19N 93.33W
05/30/2013 GREENE MO NWS EMPLOYEE
WILSONS CREEK OUT OF ITS BANKS AT SCENIC AVE.
&&
KARDELLLocal storm report, May 30, 8:27 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
827 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD 5 N BATTLEFIELD 37.19N 93.37W
05/30/2013 GREENE MO NWS EMPLOYEE
WILSONS CREEK WAS OUT OF ITS BANKS AND FLOODING NEAR THE
INTERSECTION OF FARM ROAD 146 AND 123.
&&
LINDENBERGSpecial weather statement, May 30, 8:47 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 847 PM CDT THU MAY 30 2013 MOZ082-310215- TEXAS MO- 847 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TEXAS COUNTY UNTIL 915 PM CDT... AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF SIMMONS TO 5 MILES WEST OF CABOOL...MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE BUCYRUS...CABOOL...ELK CREEK...HOUSTON... RAYMONDVILLE...SIMMONS...SOLO AND YUKON. PEOPLE IN SOUTHERN TEXAS COUNTY...INCLUDING CABOOL AND HOUSTON... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHERN MISSOURI. LAT...LON 3746 9184 3714 9180 3706 9222 3731 9219 TIME...MOT...LOC 0148Z 215DEG 28KT 3730 9214 3713 9217 BOXELL
Local storm report, May 30, 9:11 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM FLASH FLOOD 4 E CLEVER 37.02N 93.41W
05/30/2013 CHRISTIAN MO AMATEUR RADIO
FLOODING OF WILLOUGHBY ROAD ABOUT 1/2 MILE WEST OF
HIGHWAY N.
&&
LINDENBERGLocal storm report, May 30, 9:13 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
913 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM FLASH FLOOD 6 ESE MARSHFIELD 37.31N 92.80W
05/30/2013 WEBSTER MO DEPT OF HIGHWAYS
HIGHWAY 38 CLOSED DUE TO FLOODING.
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:08 PM CDT | Flash Flood Warning | SGF | Webster | 6 hr |
| May 30, 7:27 PM CDT | Areal Flood Warning | SGF | Cedar, St. Clair, Vernon | 18 hr |
| May 30, 7:32 PM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Stone, Taney | 6 hr |
| May 30, 7:51 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Texas | 39 min |
| May 30, 8:03 PM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| May 30, 8:45 PM CDT | Flash Flood Warning | SGF | Wright | 6 hr |
| May 30, 8:47 PM CDT | Special Weather Statement | SGF | Texas | 28 min |
| May 30, 8:51 PM CDT | River Flood Warning | SGF | Jasper | 65 hr |
| May 30, 9:29 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 46 min |
| May 30, 9:54 PM CDT | Areal Flood Warning | SGF | Barton, Benton, Cedar, Dade, Greene, Hickory and 5 more | 15 hr |
| May 30, 10:12 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 48 min |
| May 30, 10:20 PM CDT | Flash Flood Warning | SGF | Christian, Dent, Douglas, Howell, Ozark, Taney and 2 more | 6 hr |
| May 30, 10:33 PM CDT | Special Weather Statement | SGF | Barry | 27 min |
| May 30, 10:50 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 40 min |
| May 30, 11:28 PM CDT | Special Weather Statement | SGF | Ozark | 32 min |
| May 30, 11:47 PM CDT | Special Weather Statement | SGF | Howell | 28 min |
| May 31, 12:04 AM CDT | Special Weather Statement | SGF | Shannon | 41 min |
| May 31, 12:16 AM CDT | Special Weather Statement | SGF | Howell | 44 min |
| May 31, 12:18 AM CDT | Tornado Warning | SGF | Howell | 42 min |
| May 31, 12:48 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 57 min |
| May 31, 12:51 AM CDT | Tornado Warning | SGF | Howell, Shannon | 39 min |
| May 31, 12:58 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Douglas, McDonald, Stone, Taney and 1 more | 12 hr |
| May 31, 1:12 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas | 6 hr |
| May 31, 1:36 AM CDT | Special Weather Statement | SGF | Oregon | 54 min |
| May 31, 2:53 AM CDT | Areal Flood Warning | SGF | Wright | 10 hr |
| May 31, 3:53 AM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Ozark, Taney and 2 more | 15 hr |
| May 31, 6:51 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more | 12 hr |
| May 31, 7:38 AM CDT | Special Weather Statement | SGF | Benton, Morgan | 37 min |
| May 31, 7:42 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 48 min |
| May 31, 8:00 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 60 min |
| May 31, 8:55 AM CDT | River Flood Warning | SGF | Pulaski | 4 days |
| May 31, 8:55 AM CDT | River Flood Warning | SGF | Phelps | 5 days |
| May 31, 8:59 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 46 min |
| May 31, 12:33 PM CDT | River Flood Warning | SGF | Cedar | 4 days |
| May 31, 12:33 PM CDT | River Flood Warning | SGF | Stone | 70 hr |
| May 31, 1:53 PM CDT | River Flood Warning | SGF | Jasper | 60 hr |
| May 31, 4:34 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 41 min |
| May 31, 5:08 PM CDT | Special Weather Statement | SGF | Benton, Morgan | 37 min |
| May 31, 5:18 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 27 min |
| May 31, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 49 min |
| May 31, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 60 min |
| May 31, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 31 min |
| May 31, 6:17 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Miller, Morgan | 6 hr |
| May 31, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 43 min |
| May 31, 6:18 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 57 min |
| May 31, 6:20 PM CDT | Tornado Warning | SGF | Barton, Vernon | 40 min |
| May 31, 6:44 PM CDT | Tornado Warning | SGF | Cedar | 46 min |
| May 31, 6:50 PM CDT | Special Weather Statement | SGF | Morgan | 25 min |
| May 31, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.